Results 1 to 2 of 2
Mixing citalopram and lorazepam
  1. #1
    Dellzz is offline New Member
    Join Date
    May 2010

    Default Mixing citalopram and lorazepam

    My doctor just prescribed me Citalopram (CeleXA) for my anxiety and Lorazepam (Ativan) for sleeping. I took both of them last night at the same time and i went to be. All night long i was up and down. I could not stay asleep for nothing. I couldnt get comfortable so i keeped moving to. This is the first time this has happen so im wondering is this could be a side effect of one of them or a combination of both? The lorazepam is suppose to help me sleep but last night was the worse i have ever slept.

  2. #2
    loveleafs16 is offline New Member
    Join Date
    Jan 2015



    That is odd. Maybe you were nervous about taking both together? I have been taking Citalopram for 10 years and I take Lorazepam with it when I need to and it always makes me soooo relaxed and sleepy. I take them at night. I know if I am nervous about drug interactions, it doesn't matter what I do, I can't sleep.

    Hopefully it gets better for you.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22